# SDR USAA002046

- Difficulty date: November 30, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORODED .5 INCHES, BS 986, RBL 29.5, 31.5, 36, 40 AND 43.  REMOVED AND REPLACED T-CAP PER TR 53-10-05A. (M)
